Chengjian Zhang
·Paper Publications
Yuanling Niu, Chengjian Zhang, Almost sure and moment exponential stability of predictor-corrector methods for stochastic differential equations, Journal of Systems Science and Complexity, 2012, 25(4):736-743. (SCI收录)
Release time:2019-09-08  Hits:
-
Pre One::
Wei Zou, Jianquan Lu, Yang Tang, Chengjian Zhang, Jürgen Kurths, Control of delay-induced oscillation death by coupling phase in coupled oscillators, Physical Review E, 2011, 84(6), 066208. (SCI收录)
-
Next One::
Huiqin Chen, Jinqiao Duan, Xiaofan Li, Chengjian Zhang, A computational analysis for mean exit time under non-Gaussian Levy noises, Applied Mathematics and Computation, 2011, 218 (5): 1845-1856. (SCI收录)